# SDR ASAA2016082117766

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,581 hours, 3,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A RIGHT PACK LIGHT. A/C PACK LIGHT GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  RT PACK ZONE TEMP ZONE CONTROLLER BITE LOGGED TCV FAULT, FAULT CLEARED. ACCOMPLISHED FIVE ADDITIONAL BITE TESTS,  NO FAULTS LOGGED, IAW AMM TASK 21-51-00-700-803.
